CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
GLOBAL SOLUTIONS OF A TWO-DIMENSIONAL RIEMANN PROBLEM FOR THE PRESSURE GRADIENT SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2021, 卷号: 20, 期号: 7-8, 页码: 2475-2503
Authors:  Chen, Gui-qiang G.;  Wang, Q. I. N.;  Zhu, S. H. E. N. G. G. U. O.
Favorite  |  View/Download:52/0  |  Submit date:2021/10/26
Two-dimensional Riemann problems  global solutions  pressure gradient system  Euler equations  hyperbolic conservation laws  mixed type  degenerate elliptic equations  shocks  transonic shock  vortex sheets  free boundary problem  
Supersonic flow onto solid wedges, multidimensional shock waves and free boundary problems 期刊论文
SCIENCE CHINA-MATHEMATICS, 2017, 卷号: 60, 期号: 8, 页码: 1353-1370
Authors:  Chen, Gui-Qiang
Favorite  |  View/Download:73/0  |  Submit date:2018/07/30
shock wave  free boundary  wedge problem  transonic  mixed type  Euler equations  static stability  dynamic stability  
Stability of transonic shocks in steady supersonic flow past multidimensional wedges 期刊论文
ADVANCES IN MATHEMATICS, 2017, 卷号: 314, 页码: 493-539
Authors:  Chen, Gui-Qiang;  Fang, Beixiang
Favorite  |  View/Download:67/0  |  Submit date:2018/07/30
Stability  Multidimensional  M-D  Transonic shocks  Steady  Supersonic  Wedge  Nonlinear approach  Iteration scheme  A priori estimates  Boundary value problems  Weighted norms  Instability  Asymptotic behavior  
Stability and asymptotic behavior of transonic flows past wedges for the full Euler equations 期刊论文
INTERFACES AND FREE BOUNDARIES, 2017, 卷号: 19, 期号: 4, 页码: 591-626
Authors:  Chen, Gui-Qiang G.;  Chen, Jun;  Feldman, Mikhail
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
Shock wave  free boundary  wedge problem  steady  supersonic  subsonic  transonic  mixed type  composite type  hyperbolic-elliptic  full Euler equations  physical admissible  existence  stability  asymptotic behavior  decay rate  
Semi-hyperbolic Patches of Solutions to the Two-dimensional Euler Equations 期刊论文
ARCHIVE FOR RATIONAL MECHANICS AND ANALYSIS, 2011, 卷号: 201, 期号: 3, 页码: 1069-1096
Authors:  Li, Mingjie;  Zheng, Yuxi
Favorite  |  View/Download:53/0  |  Submit date:2018/07/30
THE TWO-DIMENSIONAL RIEMANN PROBLEM FOR ISENTROPIC CHAPLYGIN GAS DYNAMIC SYSTEM 期刊论文
COMMUNICATIONS ON PURE AND APPLIED ANALYSIS, 2010, 卷号: 9, 期号: 2, 页码: 431-458
Authors:  Guo, Lihui;  Sheng, Wancheng;  Zhang, Tong
Favorite  |  View/Download:55/0  |  Submit date:2018/07/30
2-D Riemann problem  Chaplygin gas  full linear degenerate  delta wave  
CRITICAL TRANSONIC SHOCK AND SUPERSONIC BUBBLE IN OBLIQUE RAREFACTION WAVE REFLECTION ALONG A COMPRESSIVE CORNER 期刊论文
SIAM JOURNAL ON APPLIED MATHEMATICS, 2010, 卷号: 70, 期号: 8, 页码: 3140-3155
Authors:  Sheng, Wancheng;  Wang, Guodong;  Zhang, Tong
Favorite  |  View/Download:43/0  |  Submit date:2018/07/30
critical transonic shock  supersonic bubble  Euler equations  oblique rarefaction wave reflection  numerical generalized characteristic analysis method  
On the 2-D Riemann problem for the compressible Euler equations II. Interaction of contact discontinuities 期刊论文
DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, 2000, 卷号: 6, 期号: 2, 页码: 419-430
Authors:  Chang, T;  Chen, GQ;  Yang, SL
Favorite  |  View/Download:41/0  |  Submit date:2018/07/30
2-D Riemann problem  Euler equations  transonic flow  contact discontinuities  shock waves  rarefaction waves  vortices  interaction of waves  upwind averaging schemes